Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 12:42 AM EDT for Treutlen County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 12:42 AM EDT (04:42 UTC)
- Expired
- Aug 9, 2018, 1:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2909 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413
WWUS82 KFFC 090442
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1242 AM EDT THU AUG 9 2018
GAZ086-098-090515-
Emanuel GA-Treutlen GA-
1242 AM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL AND NORTHEASTERN
TREUTLEN COUNTIES UNTIL 115 AM EDT...
At 1242 AM EDT...a strong thunderstorm was over Lexsy, or 8 miles
southeast of Swainsboro...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Twin City, Stillmore, Oak Park, Nunez, Covena, Lexsy,
Norristown, George L Smith State Park and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3237 8223 3234 8229 3242 8267
3253 8252 3260 8201
TIME...MOT...LOC 0442Z 274DEG 17KT 3249 8227
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:40 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 8, 9:40 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 940 PM EDT Wed Aug 8 2018 .UPDATE... Showers and thunderstorms continue to work on any remaining instability this evening. Do expect activity to continue diminishing in coverage and intensity through midnight. Have adjusted pops a bit to reflect current trends. Also have had to tweak the hourly temp grids...due to all of the cold pools left behind the convection. && && .PREV DISCUSSION... /Issued 730 PM EDT Wed Aug 8 2018/ PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/ SHORT TERM /Tonight through Thursday Night/... While weak surface high pressure is in control, there is plenty of showers and thunderstorms across TN down through north AL moving eastward this afternoon. This is all in association with a shortwave/weak troughing in the mid-levels. There is plenty of available instability and moisture across our region, thus we anticipate this activity to move through north GA through the remainder of the afternoon/evening. While the effective shear is weak, it might be enough to see an organized line develop. Based on the cold pools and looking at Q vectors analysis, if a line develops late this afternoon, the outflows could drive a faster storm motion further to the SE. This would then bring some of the activity across east central GA later this evening. We will have to monitor the mesoanalysis as we progress through the afternoon. Given this, there is still quite a bit of uncertainty in regards to storm coverage and timeline. Storms could become strong to severe with damaging winds, frequent lightning, small hail and heavy rain being the main impacts. Most of the activity should shift east of the area by tonight. A brief reprieve in precipitation activity is expected overnight with afternoon showers and thunderstorms expected again tomorrow afternoon/evening. A front draped across KY will try to drop south Thursday night, eventually becoming stalled along the northern tier of GA Friday morning. Temperatures will be hot and humid again Thursday afternoon with heat indices around 101-104 in SE GA, just below heat advisory criteria. 26 LONG TERM /Friday through Wednesday/... The long term period begins with a broad trough over the eastern US and higher pressure to our south, putting us in nearly zonal flow with a front draped across the area. This front will provide forcing for showers and thunderstorms in the afternoon and evening across the area. While the front lingers and stalls across the area, a developing shortwave to our west on Friday will push into the area on Saturday/Sunday. The additional forcing leading will likely lead to more widespread showers and thunderstorms in the afternoon and evening on Saturday and Sunday. Meanwhile, a pocket of energy moving through the base of the aforementioned trough will eventually become a cutoff low centered over the Ohio Valley on Sunday, pushing a cold front across the area most likely on Monday/Tuesday. Instability will also be present every afternoon/evening leading to chance and likely pops across the area through Monday. PWATS through that time frame are forecast to be in the 1.7 to 2 inch range, so heavy rain will also be possible with any storms in addition to damaging wind gusts and frequent lightning. Although there are still timing differences between the GFS and ECMWF on the frontal passage, eventually that front pushes through the area and brings in some drier air. The GFS is just slightly faster than the ECMWF, pushing the drier air in on Monday afternoon opposed to much later on Monday into Tuesday. Overall, Tuesday and Wednesday are shaping up to be the "driest" days of the extended, especially for northern areas. PWATs are even forecast to dip below 1 inch as the drier air filters into the area! Temperatures through the extended will be near average with highs in the upper 80s to lower 90s across much of the area with lows in the uppers 60s and lower to mid 70s. Reaves AVIATION... 00Z Update... Line of showers and thunderstorms will continue to impact the northern TAF sites through the early evening hours. May have to look at expanding the tempo group, depending upon whether the activity in eastern AL weakens or not. The hi-res models don't have a great handle on the situation. But, do think some weakening is possible due to the loss of heating, but not confident that the activity will diminish greatly in coverage. Winds will remain on the west side through the period. A bit more convective coverage is expected tomorrow. //ATL Confidence...00Z Update... Med confidence all elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 60 50 50 Atlanta 72 88 72 87 / 60 70 60 60 Blairsville 65 82 65 82 / 70 60 50 60 Cartersville 71 88 69 86 / 70 70 60 60 Columbus 73 92 74 90 / 40 50 50 60 Gainesville 71 88 71 86 / 60 60 50 60 Macon 73 91 73 91 / 40 50 40 50 Rome 71 88 70 86 / 70 60 60 60 Peachtree City 72 89 71 88 / 60 60 60 60 Vidalia 75 93 74 92 / 40 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Reaves AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Wed Aug 8 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Thunderstorms should develop after noon, especially over north Georgia and increase in coverage as they move south during the afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning, large hail up to 1 inch in diameter and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 8, 11:20 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 PM EDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 E COOPER HEIGHTS 34.80N 85.35W
08/08/2018 WALKER GA SOCIAL MEDIA
TREE FELL SOUTH OF CHICKAMUGA CAUSING MINOR DAMAGE TO A
RESIDENCE.
&&
EVENT NUMBER FFC1800803
THIEMLocal storm report, Aug 8, 11:33 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 SW LAFAYETTE 34.69N 85.29W
08/08/2018 WALKER GA TRAINED SPOTTER
LARGE TREE DOWN OVER POWERLINES ON S CHATTANOOGA ST IN
LAFAYETTE.
&&
EVENT NUMBER FFC1800804
THIEMSpecial weather statement, Aug 8, 11:45 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 PM EDT WED AUG 8 2018
GAZ072-073-090415-
Baldwin GA-Jones GA-
1145 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND NORTHEASTERN JONES
COUNTIES UNTIL 1215 AM EDT...
At 1145 PM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Milledgeville, Gray, Midway-Hardwick, Meriwether, Bradley, Coopers,
Allenwood, Haddock, Pancras, Scottsboro, Hardwick, Browns Crossing
and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3298 8311 3301 8313 3301 8315 3299 8318
3297 8316 3298 8321 3296 8326 3294 8328
3295 8329 3294 8331 3301 8358 3315 8357
3316 8314 3311 8311 3308 8312 3306 8310
3306 8309 3303 8307
TIME...MOT...LOC 0345Z 273DEG 23KT 3305 8341
WIND...40MPHSpecial weather statement, Aug 8, 11:57 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT WED AUG 8 2018
GAZ084-090430-
Wilkinson GA-
1157 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON COUNTY
UNTIL 1230 AM EDT...
At 1157 PM EDT...a strong thunderstorm was near Irwinton...moving
east at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, Toomsboro and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3271 8296 3265 8309 3270 8329 3271 8330
3280 8329 3282 8297 3279 8295 3276 8296
3275 8294
TIME...MOT...LOC 0357Z 273DEG 21KT 3274 8322
WIND...40MPHSpecial weather statement, Aug 9, 12:13 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1213 AM EDT THU AUG 9 2018
GAZ083-084-097-090445-
Wilkinson GA-Laurens GA-Twiggs GA-
1213 AM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS AND EASTERN TWIGGS COUNTIES UNTIL 1245 AM EDT...
At 1213 AM EDT...a strong thunderstorm was over Danville, or 7 miles
southeast of Jeffersonville...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danville, Montrose, Allentown, Chappells Mill and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3255 8301 3256 8321 3258 8323 3256 8327
3257 8338 3279 8321 3279 8296 3276 8296
3275 8294 3271 8296 3271 8293 3263 8291
TIME...MOT...LOC 0413Z 274DEG 18KT 3263 8323
WIND...40MPHSpecial weather statement, Aug 9, 12:42 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1242 AM EDT THU AUG 9 2018
GAZ086-098-090515-
Emanuel GA-Treutlen GA-
1242 AM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL AND NORTHEASTERN
TREUTLEN COUNTIES UNTIL 115 AM EDT...
At 1242 AM EDT...a strong thunderstorm was over Lexsy, or 8 miles
southeast of Swainsboro...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Twin City, Stillmore, Oak Park, Nunez, Covena, Lexsy,
Norristown, George L Smith State Park and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3237 8223 3234 8229 3242 8267
3253 8252 3260 8201
TIME...MOT...LOC 0442Z 274DEG 17KT 3249 8227
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.